MAUDE Adverse Event Report: TORNIER S.A.S. PM PRIMARY REVERSED BASEPLATE (25MM POST, CENTERED), 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. PM PRIMARY REVERSED BASEPLATE (25MM POST, CENTERED), 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWJ603
Medical Device Problem Codes Break (1069); Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 01/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Revision need to removed failed implant and convert to hemi-arthroplasty.
 
Additional Manufacturer Narrative
Please note the correction regarding b1 adverse event/product problem and h6 (device & clinical code): the reported event was confirmed since the device was returned for evaluation and other evidences were provided.On the device in return, we can observe some areas of osseointegration on the porous coating part of the baseplate.We can also observe some small scratches on the morse taper of the baseplate, these small defects probably appeared following the assembly and disassembly of the sphere during the interventions.No defect that would explain the cause of the loosening is observed.A functional inspection was performed with the bone model, the perform patient-matched reversed baseplate is correctly seated onto the bone model.Due to the nature of the complaint, a dimensional inspection was not considered necessary.Based on details available an exact root cause could not be confirmed but it could not be excluded that the reported event is rather related to the patient [poor quality and insufficient quantity of glenoid bone stock], which is confirmed by event description ¿¿patient's glenoid was worn more than computed via the ct due to the extent of time between scan to surgery.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
Revision need to removed failed implant and convert to hemi-arthroplasty.

Brand Name
PM PRIMARY REVERSED BASEPLATE (25MM POST, CENTERED), 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16268918
Report Number3000931034-2023-00038
Device Sequence Number20463662
Product Code PHX
UDI-Device Identifier00846832079483
UDI-Public00846832079483
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/16/2023
Device Model NumberDWJ603
Device Catalogue NumberDWJ603
Device Lot Number2UEL01T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale